Graph Representations of a Free Clifford Monoid and a Free Semilattice with Identity[J]. Journal of South China Normal University (Natural Science Edition), 2009, 1(1): 6-9 .
Citation:
Graph Representations of a Free Clifford Monoid and a Free Semilattice with Identity[J]. Journal of South China Normal University (Natural Science Edition), 2009, 1(1): 6-9 .
Graph Representations of a Free Clifford Monoid and a Free Semilattice with Identity[J]. Journal of South China Normal University (Natural Science Edition), 2009, 1(1): 6-9 .
Citation:
Graph Representations of a Free Clifford Monoid and a Free Semilattice with Identity[J]. Journal of South China Normal University (Natural Science Edition), 2009, 1(1): 6-9 .
The following conclusion is shown that a free Clifford monoid CX on X is isomorphic to a monoid ¯BX obtained by a subset of BX, which is the set of all birooted word trees on the same X, together with a new multiplication. Furthermore, the relation between BX and ¯BX is considered. Also, it is shown that there is an isomorphism from a free semilattice with identity YX on X onto a monoid ¯TX obtained by a subset of TX, which is the set of rooted word trees on the same X.